# SDR QXEA2016113000762

- Difficulty date: November 12, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 37,426 hours, 39,266 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Broken
- Location: Bs 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CLEAT UNDER THE COCKPIT FLOOR BS 54. REMOVED AND REPLACED THE CLEAT IAW SRM 51-42-05.
